# SDR SWIA95768

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: A, J
- Precautionary procedure: C, D, E, F

## Discrepancy

DURING TAKEOFF, RT ENGINE ITT WENT TO RED LINE.  ABORTED TAKEOFF, TOWER REPORTED FLAMES FROM RT ENGINE.  PERFORMED ENGINE FIRE PROCEDURE.  REPLACED RT ENGINE WITH REPAIRED ASSY, OPS CKS AND LEAKS CKS GOOD.
